# SDR J7SA2022111500340

- Difficulty date: November 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N23FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010055
- Aircraft time: 3,793 hours, 2,389 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY DOOR STUCK/BINDING—PREVENTING INGRESS AND EGRESS—DURING EMERGENCY EXIT TRAINING. TWO CREW MEMBERS WERE EVENTUALLY ABLE WORK TOGETHER TO OPEN THE DOOR. EO M52-20/22-014 PREVENTS SUCH ISSUES THROUGH THE REMOVAL OF CORROSION INHIBITING COMPOUND FROM THE FUSELAGE SKIN WHERE THE EXIT HATCH SEAL RESTS AS WELL AS THE AREAS WHERE THE FIVE (5) GUIDES CONTACT THE HATCH. FLEXJET WILL ENSURE THE EO IS COMPLIED WITH ON ALL NEW AIRCRAFT PRIOR TO ENTRY INTO SERVICE.
